RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1997, Issue 1, Pages 96–102 (Mi mp8)  

По-новому о старом: фрагменты классической математики

Физическое доказательство теоремы Уитни о плоских кривых

S. Yu. Orevkov


Full text: PDF file (128 kB)

Document Type: Научно-популярный, образовательный материал

Citation: S. Yu. Orevkov, “Физическое доказательство теоремы Уитни о плоских кривых”, Mat. Pros., Ser. 3, 1, MCCME, Moscow, 1997, 96–102

Citation in format AMSBIB
\Bibitem{Ore97}
\by S.~Yu.~Orevkov
\paper Физическое доказательство теоремы Уитни о~плоских кривых
\serial Mat. Pros., Ser.~3
\yr 1997
\vol 1
\pages 96--102
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp8}


Linking options:
  • http://mi.mathnet.ru/eng/mp8
  • http://mi.mathnet.ru/eng/mp/v1/s3/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:244
    Full text:130

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017